MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477200
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Additional information provided by the customer indicated that the coils were prepared as per device directions for use dfu and continuous flush was maintained.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to this complaint.The subject device remained inside patient.
 
Event or Problem Description
It was reported that during coil embolization procedure, while deploying the 5th coil, it got stuck after a few mm inside the aneurysm.It was impossible to push it inside the aneurysm or pull it out, so the physician retrieved a little bit back and saw the fifth coil and the subject detached coil at the microcatheter¿s tip.The physician pulled the microcatheter back while pushing the coil until it got released and then pulled it back.However, the tip of the subject coil was protruded out of the aneurysm and remained outside.There was a stent that protected, and the physician stopped with coiling since he lost the microcatheter position.There were no clinical consequences to the patient due to the reported event.

Brand Name
TARGET 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8872294
Report Number3008881809-2019-00232
Device Sequence Number11522855
Product Code HCG
UDI-Device Identifier04546540676573
UDI-Public04546540676573
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Catalogue NumberM0035477200
Device Lot Number21338253
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;